| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A batch history review (bhr) of regp2589 showed no other similar product complaint(s) from this lot number.Device not returned for evaluation.
Event or Problem Description
It was reported by the customer that "while inserting powerglide and engaging the safety mechanism, the small needle cover did not cap the needle.Instead the needle came out uncovered and the small clear housing stayed attached to the pink wings of the plug in the end of the powerglide hub".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description